# SDR DALA14014883220

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT LOWER CORNER AT FRAME 68 ABOVE OF STRINGER 23L.  REPLACED AFT LOWER CORNER AT FRAME 68 ABOVE OF STR 23L IAW SRM 51-72-11 AND DWG D53480505.
